99
Views
0
CrossRef citations to date
0
Altmetric
Review Article

Generalized Analysis-of-variance-type Test for the Single-index Quantile Model

, &
Pages 2842-2861 | Received 18 Mar 2013, Accepted 05 Jun 2013, Published online: 24 Jul 2015
 

Abstract

In this paper, we are concerned with a test for the index parameter and index function in the single-index model. Based on the estimates obtained by the quantile regression, we extend the generalized analysis-of-variance-type test to the single-index model. We investigate the asymptotic behavior of the proposed test and demonstrate that its limiting null distribution follows an asymptotically χ2-distribution. The simulation studies and real data applications are conducted to illustrate the finite sample performance of the proposed methods.

Mathematics Subject Classification:

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,069.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.